# SDR UIEA2011062200343

- Difficulty date: June 22, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE "C4/A4 CHECK" WHILE COMPLYING WITH SB 747-53A2459 REV 1, CRACK DAMAGE WAS DETECTED AT LBL 68 IN 65B10927-45 FLOORBEAM WEB.   REPAIRED CRACK DAMAGED FLOORBEAM WEB IAW SB 747-53A2459 REV 1, DWG 141U0044 SHEET 2 VIEW 1C11 AND EO RS R-53-25-37120 REV A.
